Vision Issues on Olanzapine

So I’ve noticed a few vision problems that I have been having since starting Olanzapine. The first issue is that my vision appears to be slightly blurry at times. It actually feels like a have a haze in my eye and blinking constantly makes it gradually go away. The second issue is when am looking at letters or text I can’t seem to focus on the words at time. It’s like the letters jump around and I see various colours appearing in random places or on random letters.

Anyone else get vision problems on this medication?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.